# SDR UALA2011011900317

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 60,663 hours, 22,544 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Noisy
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK EXCESSIVELY NOISY WITH BOTH RECIRC FANS ON.  SERVICE TIP 21-22-00, LEFT PACK CONTROL VALVE AND TCV ALREADY REPLACED.  LM4517 ALREADY ACCOMPLISHED.   WIND NOISE AND NOISE LEVEL NOTED HIGH.  USING SVC TIP21-22-00 901 DECIBEL READINGS 72-75 AND AIRFLOW WITHIN LIMITS TESTING AT S21.  AIRFLOW THROUGHOUT CABIN NORMAL.
